| Model Number |
MODEL 100 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The autopulse li-ion battery (sn: (b)(4)) was returned to zoll on 11/14/2019 for investigation.However, investigation is still in progress.A supplemental report will be filed when investigation has been completed.
Event or Problem Description
During patient use, the autopulse li-ion battery with serial number sn: (b)(4) was inserted into the autopulse platform (sn: (b)(4)) to perform compressions.However, after performing compressions for 10 minutes, the platform stopped compressions and displayed "replace battery" message.The battery was replaced with the second autopulse li-ion battery (sn: (b)(4)).Per customer, the second battery had no charge prior to using it in the autopulse platform.The therapy was interrupted after 2 minutes with the platform displaying "low battery" error.No known impact or consequence to patient was reported.Please see the following related mfr reports: mfr # 3010617000-2019-01103 for the autopulse platform sn: (b)(4).Mfr # 3010617000-2019-01124 for the autopulse li-ion battery sn: (b)(4).
Additional Manufacturer Narrative
The returned autopulse li-ion battery with sn (b)(6) was evaluated.The customer reported complaint could not be confirmed during the functional testing and based on the archive data review.The normal run time of the autopulse li-ion battery is 30 minutes.However, the run time of the battery depends on the battery life and the patient size.The battery is 3 years old, manufactured in 2016 and have lost a lot of capacity.The expected service life of a properly maintained battery is three years from its date of manufacture.In this case, the autopulse platform ((b)(6)) was tested with the returned battery and the platform performed compressions for 20 minutes continuously without any interruptions, which is the average run time for a 3 year old battery.Upon visual inspection, no physical damage was observed on the autopulse li-ion batteries.The status led's on the battery showed 4 green lights.The autopulse li-ion battery passed charging in a known good autopulse multi-chemistry battery charger (mcc) and the battery status led's showed four green lights.The archive data review of the battery showed no significant discrepancies.
Event or Problem Description
During patient use, the autopulse li-ion battery with serial number sn: (b)(6) was inserted into the autopulse platform ((b)(6)) to perform compressions.However, after performing compressions for 10 minutes, the platform stopped compressions and displayed "replace battery" message.The battery was replaced with the second autopulse li-ion battery ((b)(6)).Per customer, the second battery had little charge prior to using it in the autopulse platform.The therapy was interrupted after 2 minutes with the platform displaying "low battery" error.No known impact or consequence to patient was reported.Please see the following related mfr reports: mfr # 3010617000-2019-01103 for the autopulse platform sn: (b)(6).Mfr # 3010617000-2019-01124 for the autopulse li-ion battery sn: (b)(6).